I had been taking buspar (genaric) for well over a year. 15mg 2xday. I ended up stopping it cold turkey due to the fact it did not come in the mail when it was supposed to. I have not told the person I am seeing that I have done this. Not like I had a choice because I did not have any to take and by the time it came I had been off of it for 4 days.
Every now and again my head tingles. kind of feels like when your leg falls asleep and you move it to wake it up and it gets that tingling feeling. I hope that doesn't mean anything bad.
I quit it cold turkey 2 days ago and ended up with major headaches and was told to taper off of it slowly.I took a 1/4 of a dose and within 1 hour my headache was gone.
I got those tingling sensations in my face around my mouth from buspar.
It did help my anxiety for over a year but stopped recently had to switch to lexapro
PS its not a placebo, theres another post here recently about buspar.
Thank you guys for your responses. I woke with a headache this morning, but that could be from sleeping to long. I guess I have learned a lesson here, and that is to pick up your scripts and don't have them mailed to you.
Why do ppl think buspar is a placebo? would an insurance company pay that much for something that is nothing more then a placebo?
Some how that does not sound right to me.
Last edited by dragonballwizard; 06-12-2005 at 07:43 AM.
I am with you! I still get the tingling in my head. I am afraid to start back on it though cause I think the worst is over and I would hate to have to go through that again.
How long did your doc say to tapper off?
I started weaning off BuSpar myself two weeks ago, slowly lowering the dose and now im completly off it, and I just recently two days started getting the same thing as you, ( the tingling in the face), except I get mine more in the back of my head and sometimes in my hands I don't know what the technical name for that "tingling" is and Im all paranoid it is something bad and almost want to start taking thye medication again in fear of a bad reaction to *going off it, even though it did nothing for me, I got panic attacks *while I was on it, ( thats why I decided to wean off it) and it makes you as dizzy as all hell which is hard to work around. But I was wondering if you still get the tingling on your face, etc.? and if you found out what it means because im worried it means something bad, I almost had a panic attack worreing it was something severly physically wrong with me.
I have an appointment tomorrow so I will ask. I still get the tingling at times and I am not sure what it means myself. The tingling in my head is also in the back.
I should have wrote down when I stopped taking the stuff because I don't remember but I am sure it has been at least a week or more.
No one told me how long to wean off it but Im going slow because of the headaches Im getting going off it.
My tingling in the face has stopped after about 4 days at half my dose.
Im not liking my new meds (lexapro) Im considerering asking the doc to just up my buspar.
LostMind and Spaz,
I had my appointment today and we talked about the fact that I have been off all meds for a week, because I didn't get the scripts in time.
I told her about the things like tingling and things of that nature and she said that it is an abrupt change and can bring up some anxiety. I don't remember word for word what she said, as I was very anxious to say the least.
I will be going back on it, when I can bring myself to do it. I realized today just how much the meds were helping me. Today was a very hard day.
LostMind, let me know how it is going for you.
let me know what you find out on your end
thanks again guys
I am trying to get off it all together. My Dr. added Lexapro to the mix which I Love but he won't let me stop the buspar!!! It gives me the munchies for sweets so bad and makes me have to urinate like crazy? I go see him tonight and pray at the very least he cuts the buspar dose? I take 15 mg of it twice a day 10 of Lexapro and 80 of Inderal La. It's a lot to remember everyday.
Well I went to the Dr. last night and he is finally letting me tapper off the buspar YEA. I will cut back 5 mg every two weeks . Inderal is mostly for the heart and blood pressure and anxiety. I was prescribed it for sinus tacycardia (rapid Heart Beat).
The Buspar helped some but the Lexapro is much better.